BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 5, Issue Number: 1

Volume: 5, Issue: 1 (3 Articles)

Research Article
Title: Hermite-Hadamard type inequalities for fourth-times differentiable arithmetic-harmonically functions
Authors: Kerim Bekar
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (MAR 2020), pp:001-009
DOI: -
Viewed: (582) times
Abstract | Full Text| PDF

Research Article
Title: Fixed Point Theorems for Some Multi-Valued Contraction Mappings Defined in Partial Hausdorff Metric Spaces
Authors: Hacer Bozkurt
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (MAR 2020), pp:017-026
DOI: -
Viewed: (97) times
Abstract | Full Text| PDF

Research Article
Title: Some oscillation criteria for nonlinear conformable fractional differential equations
Authors: Mustafa Bayram, Aydin Secer
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (MAR 2020), pp:010-016
DOI: -
Viewed: (587) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul